# SDR C2XA10TY094

- Difficulty date: June 16, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 16,698 hours, 13,126 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500116
- Part serial: 10348E
- Condition: Arced
- Location: Cockpit
- Part time: 6,196 hours, 4,518 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TYS A/C WAS IN FLIGHT WHEN THE CAPTAINS WINDSHIELD HEAT BEGAN TO ARC.  CREW DIVERTED TO TYS WHERE MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD.  WORK ACCOMPLISHED BY E3688 ON WO 2004739.  WORK WAS IAW EMB 145 AMM 56-1-00-01.  A/C RELEASED TO SERVICE.
